Side effects from Methotrexate (RA) treatment

Discussion in 'Fibromyalgia Main Forum' started by Cookie3, Nov 25, 2005.

  1. Cookie3

    Cookie3 New Member

    Does anyone get sores on their face and scalp and in their mouths from taking methotrexate. Please let me know, thanks and take care.
  2. lana33

    lana33 New Member

    I take the methotrexate and enbrel for RA. I haven't had any bad side effects but I believe this is one of them. Call your dr. before you take another dose. If you have infection, you should not take it until it is cleared up.

    I have had a couple upper resp infections since being on these two drugs. I usually wait until about 2 weeks after I take my last antibiotic before starting back on the drugs.

    They can cause serious problems if you take them with an infection. I only take them once weekly as I am sure you do too.

    Hugs,
    Lana
  3. Kourysgranny

    Kourysgranny New Member

    I was on methotrexate years ago for psoriasis (very severe) and had mouth sores. It also is big on yeast infections. Be careful to stop the meds when infections occur and treat them! Also keep up your bloodwork! Methotrexate can cause liver damage and a liver biopsy must be done after being on it longterm. Don't take risks, be careful!!



    Granny
  4. Musica

    Musica New Member

    Fortunately, I haven't gotten them, but they are common. Try folic acid. It should also help any hair loss.

    According to the World Health Organization, you should have a blood test every 8 weeks to test liver function and other things.

[ advertisement ]